Journal of Modern Dynamics (JMD)

Local rigidity of homogeneous actions of parabolic subgroups of rank-one Lie groups
Pages: 191 - 201, Volume 9, 2015

doi:10.3934/jmd.2015.9.191      Abstract        References        Full text (171.4K)           Related Articles

Masayuki Asaoka - Department of Mathematics, Kyoto University, Kitashirakawa Oiwakecho, Sakyo, 606-8602 Kyoto, Japan (email)

1 M. Asaoka, Nonhomogeneous locally free actions of the affine group, Ann. of Math., 175 (2012), 1-21.       
2 D. Fisher, Local rigidity of group actions: Past, present, future, in Dynamics, Ergodic Theory, and Geometry, Math. Sci. Res. Inst. Publ., 54, Cambridge Univ. Press, Cambridge, 2007, 45-97.       
3 É. Ghys, Sur les actions localement libres du group affine, Thèse de 3ème cycle, Lille, 1979.
4 É. Ghys, Actions localement libres du groupe affine, Invent. Math., 82 (1985), 479-526.       
5 É. Ghys, Rigidité différentiable des groupes fuchsiens, Inst. Hautes Études Sci. Publ. Math., 78 (1993), 163-185.       
6 M. Hirsh, C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, 583, Springer-Verlag, Berlin-New York, 1977.       
7 M. Kanai, A remark on local rigidity of conformal actions on the sphere, Math. Res. Lett., 6 (1999), 675-680.       
8 R. de la Llave, J. M. Marco and R. Moriyón, Canonical perturbation theory of Anosov systems and regularity results for the Livšic cohomology equation, Ann. of Math. (2), 123 (1986), 537-611.       
9 R. de la Llave, Further rigidity properties of conformal Anosov systems, Ergodic Theory Dynam. Systems, 24 (2004), 1425-1441.       
10 R. S. Palais, Equivalence of nearby differentiable actions of a compact group, Bull. Amer. Math. Soc., 67 (1961), 362-364.       
11 V. Sadovskaya, On uniformly quasiconformal Anosov systems, Math. Res. Lett., 12 (2005), 425-441.       
12 C. B. Yue, Smooth rigidity of rank-1 lattice actions on the sphere at infinity, Math. Res. Lett., 2 (1995), 327-338.       

Go to top